# SDR UIEA2015071600359

- Difficulty date: July 16, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,679 hours, 16,414 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIP COOLING MESSAGE DURING CLIMB OUT.  COMPLIED WITH OPS TEST OF FWD EQUIPMENT COOLING IAW AMM 21-58-00 501 COF 6 NO FAULTS OPERATIONS NORMAL.
